Previous |  Up |  Next


Title: Correspondence between interval $\pi$-equivalences and $Sd$-functions (English)
Author: Witzany, Jiří
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 30
Issue: 1
Year: 1989
Pages: 175-187
Category: math
MSC: 03E70
MSC: 54C30
idZBL: Zbl 0672.03035
idMR: MR995716
Date available: 2008-06-05T21:37:17Z
Last updated: 2012-04-28
Stable URL:
Reference: [V] Vopěnka P.: Mathematics in the Alternative Set Theory.Teubner-Texte, Leipzig, 1979. MR 0581368
Reference: [Č] Čuda K.: A contribution to topology in AST: Compactness.Comment. Math. Univ. Carolinae 28, 1 (1987), 43-61. MR 0889767
Reference: [ČK] Čuda K., Kussová B.: Basic equivalences in the alternative set theory.Comment. Math. Univ. Carolinae 23 (1982), 629-644. MR 0687559


Files Size Format View
CommentatMathUnivCarol_030-1989-1_21.pdf 1.077Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo